Now Reading: How Long Does Fatigue Last After Stopping Phentermine?

Loading

How Long Does Fatigue Last After Stopping Phentermine?

The chemical class of phentermine is substituted amphetamine, and it works in a way that is similar to amphetamine. It is prescribed as an appetite suppressant and has been used to treat obesity in the short term. Phentermine helps you lose weight by letting out norepinephrine and other neurotransmitters in your brain. Phentermine is a stimulant that makes you more alert and gives you more energy. However, stopping using it can cause dependence and withdrawal symptoms. The more information about how long does fatigue last after stopping phentermine is below.

Why Do I Feel Tired After Stopping Phentermine?

As a withdrawal symptom, feeling tired after stopping phentermine can happen. When you take phentermine, your body gets used to a higher level of stimulation, which gives you more energy. The body goes through a rebound effect when it suddenly stops being stimulated. This makes it tired as it tries to get back to its normal state. The body is getting back to normal ways of making energy and controlling it that were slowed down by phentermine’s stimulant effects, which is why you feel tired.

How Long Do You Feel Tired After Stopping Phentermine?

Different people feel tired for different amounts of time after stopping phentermine. Acute withdrawal symptoms, such as feeling tired, can last anywhere from a few days to a few weeks. The exact time frame depends on things like how long someone has been taking phentermine, how much they are taking, and how fast their metabolism works. Most people say that their energy levels slowly get better as their bodies get used to not taking the medicine.

How Long the Fatigue Is After Taking Phentermine?

How long and how bad the fatigue is after stopping phentermine can depend on a number of factors. Some of these are:

Duration of Use: Withdrawal symptoms can be stronger if you use for a longer time.

Dosage: Higher doses may make you feel more tired after stopping use.

Physical Health of A Person: How quickly the body adjusts depends on its metabolic rate and overall health.

Lifestyle Factors: What you eat, how much water you drink, how much you exercise, and how well you sleep can all affect how bad and how long withdrawal symptoms last.

Can Other Withdrawal Symptoms Go Along With Fatigue?

Yes, feeling tired after stopping phentermine use can be connected by other signs of withdrawal. Some of these are depression, anger, changes in appetite, trouble sleeping, and strong drug cravings. All of these symptoms together can make you feel even more tired, so it’s important to deal with all of them during the withdrawal phase.

How Can I Deal With Being Tired After Quitting Phentermine?

To deal with fatigue after stopping phentermine, you need supportive care and changes to your lifestyle. Eating a well-balanced diet full of minerals and vitamins can help give you more energy. Doing light to moderate exercise can give you more energy and make you feel better. Getting enough rest helps the body heal and keeps energy levels in check. Drinking enough water is important for keeping your energy up. Yoga, meditation, and deep breathing exercises are some ways to lower stress and make your health better in general.

When Should You Get Professional Help for Being Tired After Taking Phentermine?

If fatigue makes it hard to do normal things or if other withdrawal symptoms are very bad, you should see a doctor right away. A healthcare provider can give you advice on how to deal with withdrawal symptoms and may suggest ways to help you get better. Also, if fatigue lasts longer than a few weeks or is accompanied by severe depression or other worrying symptoms, it is important to see a doctor to rule out other conditions and now you know about how long does fatigue last after stopping phentermine.

 

svg

What do you think?

Show comments / Leave a comment

Leave a reply

Loading
svg
Quick Navigation
  • 01

    How Long Does Fatigue Last After Stopping Phentermine?